Completions of concrete categories
Cahiers de topologie et géométrie différentielle, Volume 22 (1981) no. 2, pp. 209-228.
@article{CTGDC_1981__22_2_209_0,
     author = {Ad\'amek, Ji\v{r}{\'\i} and Koubek, V\'aclav},
     title = {Completions of concrete categories},
     journal = {Cahiers de topologie et g\'eom\'etrie diff\'erentielle},
     pages = {209--228},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {22},
     number = {2},
     year = {1981},
     zbl = {0464.18003},
     mrnumber = {649801},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1981__22_2_209_0/}
}
TY  - JOUR
AU  - Adámek, Jiří
AU  - Koubek, Václav
TI  - Completions of concrete categories
JO  - Cahiers de topologie et géométrie différentielle
PY  - 1981
DA  - 1981///
SP  - 209
EP  - 228
VL  - 22
IS  - 2
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1981__22_2_209_0/
UR  - https://zbmath.org/?q=an%3A0464.18003
UR  - https://www.ams.org/mathscinet-getitem?mr=649801
LA  - en
ID  - CTGDC_1981__22_2_209_0
ER  - 
%0 Journal Article
%A Adámek, Jiří
%A Koubek, Václav
%T Completions of concrete categories
%J Cahiers de topologie et géométrie différentielle
%D 1981
%P 209-228
%V 22
%N 2
%I Dunod éditeur, publié avec le concours du CNRS
%G en
%F CTGDC_1981__22_2_209_0
Adámek, Jiří; Koubek, Václav. Completions of concrete categories. Cahiers de topologie et géométrie différentielle, Volume 22 (1981) no. 2, pp. 209-228. http://www.numdam.org/item/CTGDC_1981__22_2_209_0/

1 J. Adámek, H. Herrlich & G.S. Strecker, Least and largest initial comp letion, Comment. Math. Univ. Carolinœ 20 (1979), 43-77.

2 J. Adámek & V. Koubek, Cartesian closed concrete categories, to appear. | Numdam | MR | Zbl

3 C. Ehresmann, Prolongements universels d'un foncteur par adjonction de limites, Dis sertationes Math. 64 (1969). | MR | Zbl

4 A. &Amp; C. Ehresmann, Multiple functors II, Cahiers Topo. et Géom. Diff. XIX-3 (1978), 295-334. | Numdam | Zbl

5 H. Herrlich, Universal completions of concrete categories, Proc. « Categorical aspects of Topology and Analysis, Ottawa 1980. | Zbl

6 J. Isbell, Structure of categories, Bull. A. M. S. 7 2 (1966), 619- 655. | MR | Zbl

7 J. Lambek, Completions of categories, Lecture Notes in Math. 24, Springer (1966). | MR | Zbl

8 V. Trnková, Limits in categories and limit-preserving functors, Commen. Math. Univ. Carolinœ 7 (1966), 1-73. | Zbl